fieldsofchamomile

288d

I've been on birth control for about 3 years now, I've tried many different kinds along with ones that have different levels of estrogen in them and I'm nauseous every evening. I feel so sick to my stomach but I never throw up. any ideas as to what's causing this? I thought it was my birth control but in not sure

Chronic Nausea and Vomiting

Nausea and Vomiting

View all
  • Pushky

    288d

    Does nausea come on in the evenings you stay home or any evening even if you are out somewhere else?

    • fieldsofchamomile

      284d

      I'm always home when I have the nausea

  • Bumblebees48

    288d

    Hmm, I looked at your profile and with anxiety I used to get morning nausea. If you know that’s not what’s causing it, I would probably assume it’s the birth control. Have you tried birth control with more hormones than just estrogen? I take one with 3 hormones (including estrogen) and I haven’t had any nausea problems. When I was just on estrogen I had nausea and had to stop taking them. I would talk to your PCP about it! Hopefully it’s just the birth control but it doesn’t hurt to bring it up

  • Zoey_Val

    288d

    I actually had to cut estrogen out of my birth control completely because any level of it caused nausea and vomiting for me. I’m not sure if you have tried any without any estrogen? Anxiety can cause severe nausea as well I know for me I can not eat for a while after I wake up due to the nausea but I am also not a morning person either.

    • fieldsofchamomile

      284d

      I've never tried any without estrogen, I've only tried ones with low levels of estrogen

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.